# SDR SWAA086210

- Difficulty date: November 12, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 70,147 hours, 64,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount Bracket
- Part number: 6557463
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR SLIDE AFT MOUNTING BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER MM.
